• Due to excessive bot signups along with nefarious actors we are limiting forum registration. Keep checking back for the register link to appear. Please do not send emails or have someone post to the forum asking for a signup link. Until the current climate changes we do not see a change of this policy. To join the forum you must have a compelling reason. Letting us know what skills/knowledge you will bring to the community along with the intent of your stay here will help in getting you approved.

I took my valium 12 mg dose 21 minutes too late this morning and now have physical anxiety/withdrawal

TreasureVibe

Member
Joined
Jul 3, 2016
Messages
1,941
Hey all, the past 2 days I was feeling great, had no physical anxiety all day and I finally stabilized on 12 and 12 mg. Now today I had an interview with my new addiction doctor this morning at 9 am the time I had to take my valium morning dose of 12 mg and I forgot to take it for 21 minutes.

Now I felt withdrawal in the morning and afternoon and physical anxiety now. Could this be tolerance?

I really hope this won't stay. I'm very sensitive to missing doses, I once missed a 5 mg valium evening dose together with a risperidone 3 mg dose and I had physical anxiety everyday for 3 months. I missed it for 10 hours. Before that I also did a cold turkey for 4 days before reinstating and it gave me a lot of tolerance.

Thank you
 

dukesbobby777

Member
Joined
Sep 22, 2020
Messages
376
Your anxiety issues sound like a complex case, and that’s best to speak to your doc about; but, in respect to Valium, it has a decent half life. The levels of the drug in your body during a 21 minute period are not going to cause a massive drop, causing quick withdrawal symptoms. If you missed it for a day or two that would be a different story.

WRT tolerance, it depends on how long you’ve been on it? If you’re already noticing that it isn’t working for your anxiety, it’s probably best to refer back to your doc. He/she may need to explore the issue with you.
 

TreasureVibe

Member
Thread starter
Joined
Jul 3, 2016
Messages
1,941
Your anxiety issues sound like a complex case, and that’s best to speak to your doc about; but, in respect to Valium, it has a decent half life. The levels of the drug in your body during a 21 minute period are not going to cause a massive drop, causing quick withdrawal symptoms. If you missed it for a day or two that would be a different story.

WRT tolerance, it depends on how long you’ve been on it? If you’re already noticing that it isn’t working for your anxiety, it’s probably best to refer back to your doc. He/she may need to explore the issue with you.
I need the valium to taper off the benzos. I'm having physical anxiety today ugh... I got unstable due to not taking the drug 21 minutes too late.
 

dukesbobby777

Member
Joined
Sep 22, 2020
Messages
376
I need the valium to taper off the benzos. I'm having physical anxiety today ugh... I got unstable due to not taking the drug 21 minutes too late.

It sounds like it’s the concept of not taking the drug by a certain time that has provoked the anxiety. So that’s a psychological thing (which can then manifest as physical symptoms).

If you originally take 10mg at 10am on the Monday, it doesn’t matter (in terms of blood levels and effects) if you take 10mg at 10am or 10.21am on the Tuesday. The half life of the drug is long enough for a 20 minute period not to be significant. If it was an entire day where you didn’t take the drug, then you’d definitely notice withdrawal symptoms.

What physical symptoms do you get?
 

TreasureVibe

Member
Thread starter
Joined
Jul 3, 2016
Messages
1,941
It sounds like it’s the concept of not taking the drug by a certain time that has provoked the anxiety. So that’s a psychological thing (which can then manifest as physical symptoms).

If you originally take 10mg at 10am on the Monday, it doesn’t matter (in terms of blood levels and effects) if you take 10mg at 10am or 10.21am on the Tuesday. The half life of the drug is long enough for a 20 minute period not to be significant. If it was an entire day where you didn’t take the drug, then you’d definitely notice withdrawal symptoms.

What physical symptoms do you get?
I get physical anxiety. It is hard to describe but it's the feeling you're rushed if that's the right way to describe it.
 

bk_

Member
Joined
Apr 6, 2018
Messages
329
A possibility is that your response to taking the drug late is physiological as it could be tied to your circadian rhythm.

Keep in mind there is a physiological <=> psychological interplay with anxiety disorders. That can create a feedback loop where one side drives the other in an endless cycle. Consider professional cognitive behavioural therapy to break that response as a second line of defence to your current regiment.
 

TreasureVibe

Member
Thread starter
Joined
Jul 3, 2016
Messages
1,941
You've already tried beta blockers for these somatic symptoms right?
No I have never tried a beta blocker as I don't suffer from high heart rate.
A possibility is that your response to taking the drug late is physiological as it could be tied to your circadian rhythm.

Keep in mind there is a physiological <=> psychological interplay with anxiety disorders. That can create a feedback loop where one side drives the other in an endless cycle. Consider professional cognitive behavioural therapy to break that response as a second line of defence to your current regiment.
The anxiety I felt was physical. Not mental. Chemical anxiety. I felt it in my torso. Like the nerves were very sensitive while also being very, very active, full of energy in some fashion.

Is that what you're referring to?
 
Last edited:

aguineapig

Member
Joined
May 16, 2019
Messages
159
Beta blockers are prescribed off label for more or less these exact symptoms all the time. I didn't experience particularly high heart rate with my somatic anxiety either, but there was a sort of dull burning sensation in my chest and stomach, and my heart would experience ectopic/skipped beats even at fairly low pulse.
 

bk_

Member
Joined
Apr 6, 2018
Messages
329
No I have never tried a beta blocker as I don't suffer from high heart rate.

The anxiety I felt was physical. Not mental. Chemical anxiety. I felt it in my torso. Like the nerves were very sensitive while also being very, very active, full of energy in some fashion.

Is that what you're referring to?
Yes, that’s physical without the psychological. There’s another member of this forum that had success with a protocol for benzo withdrawal, his username is @SonOfEurope if you would like to reach out to him. Best wishes!
 

Similar threads

Top